# SDR 2001UALA01450

- Difficulty date: July 22, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 35,953 hours, 10,699 cycles
- Engine: Pwa PW2037
- Engine time: 28,406 hours, 8,673 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32289516
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 50 KNOTS. RIGHT ENGINE EPR ROLLED BACK FROM 1.2 TO 1.1. WHILE ACCOMPLISHING AN ENGINE RUN TO TROUBLESHOOT THE PROBLEM, AT 1.1 EPR 14TH STAGE BLEED VALVE SOUNDED LIKE IT WAS OPEN.  THE 14TH STAGE CONVERTER VALVE WAS REPLACED (CONVERTER VALVE IS THE CONTROLLING ITEM FOR THE BLEED VALVE).
